# SDR DALA2021012200453

- Difficulty date: January 21, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N502DN
- Make and model: Airbus A350-941
- Aircraft serial: 135
- Aircraft time: 13,305 hours, 1,392 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Leaking
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE DOOR SEAL LEAKING AT DOOR 3R.  CORRECTIVE ACTION: T/S & ACCOMPLISHED VIS INS OF SEALANT ON FRAME DOOR 3R, AS PER AMM.  CHECKS N.T.F. OK.  PERFORMED BITE TEST OF CPIOM & DSCS SYSTEM, OK AS PER AMM.  CLEANED DOOR WAY & FRAME, SECURED DOOR CLOSED.
